# SDR DALA2015072904796

- Difficulty date: July 13, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 85,567 hours, 36,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN DAMAGED AT BS 742.  STRINGER 36R ACROSS 2 FASTENERS BY LAP SEAM REPAIRED IAW SRM 53-00-01.
